Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 38, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 17, 2015, 4:56 PM MDT for Grant County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2015, 4:56 PM MDT (22:56 UTC)
- Expired
- Aug 17, 2015, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 176 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300
WGUS54 KEPZ 172256
FFWEPZ
NMC017-180200-
/O.NEW.KEPZ.FF.W.0038.150817T2256Z-150818T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
456 PM MDT MON AUG 17 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 800 PM MDT
* AT 454 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. 2 TO 4 INCHES OF RAIN HAVE FALLEN IN THE LAST HOUR
AND MORE HEAVY RAIN IS MOVING ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST SIDE OF SILVER CITY
TYRONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3284 10836 3270 10821 3259 10811 3255 10823
3262 10834 3282 10843
$$
BRICEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 2:05 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 17, 2:05 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 205 PM MDT MON AUG 17 2015 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE BORDERLAND THIS AFTERNOON AND TONIGHT WITH AS FEW STORMS PRODUCING HEAVY RAINS...HAIL AND STRONG WINDS. HIGH PRESSURE ALOFT AND WESTERLY WINDS WILL BRING SEASONABLY HOT AND MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO TOMORROW THROUGH THURSDAY. MOIST UNSTABLE AIR WILL THEN FLOW BACK INTO THE REGION AND AS A RESULT THERE WILL BE AN INCREASE IN SHOWERS AND THUNDERSTORMS FRIDAY THROUGH NEXT WEEKEND. && .DISCUSSION... MOIST UNSTABLE AIR REMAINS ACROSS NEW MEXICO AND WEST TEXAS THIS AFTERNOON AS PRECIPITABLE WATER VALUES ARE ABOVE AN INCH WITH MUCAPES AROUND 2000 J/KG AND DCAPES ABOVE 1000 J/KG. AN UPPER WAVE WILL MOVE TO THE SOUTHWEST ACROSS THE CWA THIS EVENING WHILE LOW LEVEL CONVERGENCE WILL EXIST ALONG A WEAK SURFACE TROUGH EXTENDING THROUGH THE REGION. GIVEN THE ABUNDANT MOISTURE AND MODERATE INSTABILITY EXPECT MAINLY SCATTERED DEEP CONVECTION THIS AFTERNOON AND TONIGHT. DRY AIR ALOFT AND DCAPE VALUES INDICATE A FEW STORMS MAY GENERATE DAMAGING DOWNBURSTS. ABUNDANT MOISTURE ALSO SUGGESTS A FEW AREAS OF HEAVY RAINFALL SO FLOOD THREAT SHOULD ALSO BE MONITORED. TUESDAY THROUGH THURSDAY NEW MEXICO AND WEST TEXAS WILL BE LOCATED BETWEEN HIGH AMPLITUDE RIDGE TO THE WEST AND UNSEASONABLY DEEP TROUGH TO THE EAST. CONSEQUENTLY A NORTHWEST FLOW ALOFT WILL PERSIST ACROSS THE REGION TRANSPORTING DRIER AIR INTO THE CWA. PRECIPITABLE WATER WILL THUS FALL BELOW AND INCH AND THE AIR MASS BECOMES MORE STABLE WITH ONLY SLIGHT CHANCES OF MAINLY HIGH MOUNTAIN THUNDERSTORMS. A WEAKENING COLD FRONT WILL ALSO DROP SOUTHWARD THROUGH THE AREA ON WEDNESDAY BUT WILL HAVE LITTLE EFFECT ON THE WEATHER EXCEPT TO CAUSE SLIGHT COOLING. AIR MASS BECOMES MORE MOIST FRIDAY THROUGH THE WEEKEND WHILE A ZONAL FLOW ALOFT WILL ALLOW WEAK UPPER WAVES TO MOVE ACROSS THE CWA. AS A RESULT EXPECT AN INCREASE IN CONVECTION LATER PERIODS. && .AVIATION...VALID 18/00Z-19/00Z. P6SM FEW-SCT090-110 SCT-BKN200-250 THRU MUCH OF PD. ISOLD 1-3SM TSRA BKN040-060 THRU 06Z AND MAINLY OVR MTS AGAIN AFT 18Z. W TO NW WINDS THRU 15Z AOB 12KTS EXCEPT NEAR TSMS...THEN INCREASING TO 10-15G25KTS AFT 15Z. && .FIRE WEATHER... ISOLATED TO SCATTERED STORMS ARE ONCE AGAIN EXPECTED THIS EVENING. LOCALLY HEAVY RAIN AND GUSTY WINDS ARE THE MAIN THREATS. AN UPPER TROUGH WILL MOVE ACROSS THE ROCKIES OVERNIGHT WHICH WILL BRING DRIER NORTHWEST FLOW TO THE REGION FOR THE REMAINDER OF THE WEEK. BESIDES SOME ISOLATED MOUNTAIN STORMS...GENERALLY DRY AND HOT CONDITIONS WILL BE THE NORM UNTIL MOISTURE STARTS TO RETURN FRIDAY. BREEZY CONDITIONS ARE ALSO EXPECTED ON TUESDAY...BUT RELATIVE HUMIDITIES WILL BE NEAR OR SLIGHTLY ABOVE 15 PERCENT. LOWLAND RELATIVE HUMIDITIES WILL REMAIN IN THE 15 TO 20 PERCENT RANGE FOR MUCH OF THE WEEK WITH WINDS UNDER 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 75 100 75 99 / 30 0 0 0 SIERRA BLANCA 68 97 70 93 / 30 0 10 0 LAS CRUCES 68 98 69 96 / 30 0 0 0 ALAMOGORDO 69 99 69 97 / 30 0 0 0 CLOUDCROFT 52 78 54 77 / 40 20 20 10 TRUTH OR CONSEQUENCES 67 98 68 96 / 20 0 0 0 SILVER CITY 62 93 63 92 / 20 0 0 0 DEMING 68 99 68 98 / 20 0 0 0 LORDSBURG 68 98 67 99 / 20 0 0 0 WEST EL PASO METRO 74 100 74 98 / 30 0 0 0 DELL CITY 70 102 71 96 / 30 10 20 10 FORT HANCOCK 73 100 72 99 / 30 0 20 0 LOMA LINDA 66 96 69 93 / 30 0 0 0 FABENS 72 101 72 100 / 30 0 0 0 SANTA TERESA 71 99 72 98 / 30 0 0 0 WHITE SANDS HQ 70 99 70 97 / 30 0 0 0 JORNADA RANGE 68 99 68 97 / 30 0 0 0 HATCH 68 99 68 99 / 30 0 0 0 COLUMBUS 69 98 70 99 / 20 0 0 0 OROGRANDE 70 99 71 98 / 30 0 0 0 MAYHILL 56 86 57 81 / 30 20 20 10 MESCALERO 54 85 56 85 / 30 10 10 10 TIMBERON 57 85 59 83 / 40 20 20 10 WINSTON 59 89 58 88 / 20 10 0 0 HILLSBORO 64 98 64 98 / 20 10 0 0 SPACEPORT 68 99 68 96 / 30 0 0 0 LAKE ROBERTS 56 88 56 92 / 30 10 0 0 HURLEY 63 94 64 95 / 20 0 0 0 CLIFF 59 95 59 96 / 20 0 0 0 MULE CREEK 56 93 57 95 / 20 0 0 0 FAYWOOD 63 95 64 96 / 20 10 0 0 ANIMAS 67 97 68 98 / 20 0 0 0 HACHITA 67 98 69 99 / 20 0 0 0 ANTELOPE WELLS 66 93 67 95 / 20 0 0 0 CLOVERDALE 61 91 64 92 / 20 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Aug 17, 1:30 PM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 130 PM MDT MON AUG 17 2015 NMZ401>417-TXZ418>424-181745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 130 PM MDT MON 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WITH A FEW STORMS PRODUCING HEAVY RAINFALL WITH FLOODING...DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO AN INCH DIAMETER. RAINFALL AMOUNTS MAY EXCEED 2 INCHES OVER VERY ISOLATED LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MOSTLY DRY WEATHER TUESDAY THROUGH THURSDAY WITH ONLY SLIGHT CHANCES OF MAINLY HIGH MOUNTAIN THUNDERSTORMS. SHOWERS AND THUNDERSTORMS BECOMING MORE WIDESPREAD FRIDAY THROUGH SUNDAY WITH A FEW AREAS OF HEAVY RAINS...STRONG WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT FOR SEVERE OR FLASH FLOOD PRODUCING THUNDERSTORMS. ROGASH
In the hours before
Special weather statement, Aug 17, 3:09 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
309 PM MDT MON AUG 17 2015
NMZ414>417-172145-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-OTERO MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET-
309 PM MDT MON AUG 17 2015
AT 305 PM MDT...A LINE OF STRONG THUNDERSTORM WERE IN A LINE FROM
WHITETAIL...TO 15 MILES NORTHEAST OF TIMBERON...THIS LINE IS
DRIFTING SOUTH AROUND 10 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TIMBERON...ELK SILVER...SACRAMENTO...PINON...SIXTEEN SPRINGS...
MAYHILL...WEED...SILVER LAKE AND BLUFF SPRINGS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3299 10531 3296 10532 3296 10535 3258 10535
3258 10578 3330 10567 3331 10532
TIME...MOT...LOC 2105Z 240DEG 48KT 3276 10546
TRIPOLISpecial weather statement, Aug 17, 3:14 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 314 PM MDT MON AUG 17 2015 NMZ402>404-407>409-172215- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 314 PM MDT MON AUG 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHWESTERN SIERRA AND NORTHWESTERN LUNA COUNTIES UNTIL 415 PM MDT... AT 312 PM MDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER THE REGION. HEAVY RAINFALLS...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SILVER CITY... CITY OF ROCKS STATE PARK... HILLSBORO... SAN LORENZO... SAN JUAN... BAYARD... SANTA CLARA... HURLEY... FAYWOOD... SHERMAN... NORTH HURLEY... EMORY PASS... PINOS ALTOS... ARENAS VALLEY... MIMBRES... GEORGETOWN... KINGSTON... LITTLE WALNUT VILLAGE... CAMP THUNDERBIRD... HANOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3308 10757 3251 10753 3245 10836 3299 10826 TIME...MOT...LOC 2112Z 180DEG 0KT 3269 10803 ROGASH
Special weather statement, Aug 17, 3:44 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 17 2015
NMZ414>417-172230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-OTERO MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET-
344 PM MDT MON AUG 17 2015
AT 343 PM MDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF
PINON...OR 14 MILES EAST OF TIMBERON...MOVING SOUTH AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIMBERON...ELK SILVER...SACRAMENTO...PINON...SIXTEEN SPRINGS...
MAYHILL...WEED...SILVER LAKE...APACHE SUMMIT AND BLUFF SPRINGS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3296 10532 3296 10535 3260 10535 3256 10577
3330 10568 3330 10532
TIME...MOT...LOC 2143Z 341DEG 35KT 3268 10545
TRIPOLISpecial weather statement, Aug 17, 3:44 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 17 2015
NMZ409-172230-
SIERRA COUNTY LAKES NM-
344 PM MDT MON AUG 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA COUNTY UNTIL 430
PM MDT...
AT 343 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ELEPHANT BUTTE MOVING SLOWLY SOUTH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
ELEPHANT BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3302 10721 3318 10725 3321 10727 3325 10705
3304 10701
TIME...MOT...LOC 2143Z 240DEG 48KT 3323 10712
ROGASHSpecial weather statement, Aug 17, 4:09 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 409 PM MDT MON AUG 17 2015 NMZ402-408-409-172300- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 409 PM MDT MON AUG 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL 500 PM MDT... AT 408 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 7 MILES SOUTHEAST OF WINSTON...MOVING SOUTH AT 20 MPH. NICKEL SIZE HAIL...LOCALLY HEAVY RAINFALL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WINSTON... CUCHILLO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3339 10769 3340 10748 3321 10734 3319 10764 TIME...MOT...LOC 2208Z 341DEG 19KT 3326 10759 TRIPOLI
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:23 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Aug 16, 7:44 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Aug 17, 3:09 PM MDT | Special Weather Statement | EPZ | Otero | 36 min |
| Aug 17, 3:14 PM MDT | Special Weather Statement | EPZ | Grant | 61 min |
| Aug 17, 3:24 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Aug 17, 3:35 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Aug 17, 3:39 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 51 min |
| Aug 17, 3:44 PM MDT | Special Weather Statement | EPZ | Otero | 46 min |
| Aug 17, 3:57 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 48 min |
| Aug 17, 4:09 PM MDT | Special Weather Statement | EPZ | Sierra | 51 min |
| Aug 17, 4:19 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 41 min |
| Aug 17, 4:51 PM MDT | Areal Flood Advisory | EPZ | Luna | 3 hr |
| Aug 17, 4:57 PM MDT | Special Weather Statement | EPZ | Grant | 48 min |
| Aug 17, 4:58 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 32 min |
| Aug 17, 5:22 PM MDT | Special Weather Statement | EPZ | 38 min | |
| Aug 17, 5:31 PM MDT | Special Weather Statement | EPZ | 44 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.